# SDR FDEA201608283058

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 65,833 hours, 24,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 15,000 - 21,000 FT,  DETECTED FUMES IN  COCKPIT.  HAD ANTI ICE SWITCHES ON.   REMOVED RECIRCULATION AIR FILTER.  FOUND FILTER TO BE DIRTY,  AND CONTAMINATED. INSTALLED A NEW RECIRCULATION AIR FILTER .
